# SDR USAA2014090200023

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 10,426 hours, 3,615 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: 1801
- Condition: Unserviceable
- Location: Elac
- Part time: 10,426 hours, 3,615 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL ELAC 2 PITCH FAULT.  REPLACED ELAC 2 IAW AMM 27-93-34-040-100.
